A member asked:

I started the pill in december and i bled for three weeks then my period for january only lasted two days. is that normal?

6 doctors weighed in across 2 answers
Dr. Robert Phillips answered

Specializes in Obstetrics and Gynecology

Yes: It is very common to have some odd and irregular periods in the first few packs of bcp's.

Answered 7/5/2012

6.1k views

Thank
Dr. Denise Reeves answered

Specializes in Obstetrics and Gynecology

Yes: It is very common to have a lot of bleeding on the first pack of pills, then have very light periods after this.

Answered 3/29/2015

6.1k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question